# SDR A6WA202105287790

- Difficulty date: May 20, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R521170244
- Condition: Cracked
- Location: Fs 318
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON PASSENGER DOOR FORWARD LOWER SIDE WALL PANEL AT LOWER STEP. FS318 PAX DOOR P/N 601R31701-1   S/N 7896  ***AIRCRAFT REMOVED FROM SERVICE***  REPLACED PASSENGER DOOR FORWARD LOWER SIDE WALL PANEL AT LOWER STEP, ANGLE P/N 601R-52-11-702-44, SHIM P/N 601R-52-11-702-43 AND TAPERED SHIM P/N 601R52-11-702-45 WITH FABRICATED PARTS, FS318. RESTORED SURFACE FINISH. PERFORMED HFEC WITH NO INDICATIONS. ALL WORK PERFORMED IAW REO 601R-52-11-702 REV E, DATED 2016-08-14
